photo.jpg

 dr Bartosz Bieganowski

 Institute of Mathematics, Polish Academy of Sciences
 Department of Differential Equations
 ul. Śniadeckich 8, 00-656 Warsaw, Poland
 bbieganowski [AT] impan pl

 and

 Faculty of Mathematics and Computer Science
 Chair of Nonlinear Mathematical Analysis
 ul. Chopina 12/18, 87-100 Toruń, Poland
 bartoszb [AT] mat umk pl
[Home] [Interests] [Education and employment] [Publications] [Achievements] [Conferences] [Certifications] [Teaching (in polish)]

Interests:

Education and employment:

Publications:
  1. B. Bieganowski: Solutions to a nonlinear Maxwell equation with two competing nonlinearities in ℝ3,
    submitted, arXiv:2010.02000
  2. B. Bieganowski, J. Mederski: Normalized ground states of the nonlinear Schrödinger equation with at least mass critical growth,
    submitted, arXiv:2002.08344
  3. B. Bieganowski, A. Dymek, D. Strzelecki: [in polish] Średnie w zawodach studenckich,
    Delta 12 (547), 2019, p. 18-19, link
  4. B. Bieganowski, S. Secchi: Non-local to local transition for ground states of fractional Schrödinger equations on ℝN,
    J. Fixed Point Theory Appl. 22, 76 (2020), DOI 10.1007/s11784-020-00812-6, arXiv:1911.08570
  5. B. Bieganowski, S. Secchi: Non-local to local transition for ground states of fractional Schrödinger equations on bounded domains,
    to appear in Topol. Methods Nonlinear Anal., arXiv:1907.11455
  6. B. Bieganowski, J. Mederski: Bound states for the Schrödinger equation with mixed-type nonlinearites,
    submitted, arXiv:1905.04542
  7. B. Bieganowski: Schrödinger-type equations with sign-changing nonlinearities: a survey,
    survey, arXiv:1810.01754
  8. B. Bieganowski, J. Mederski: Note on semiclassical states for the Schrödinger equation with nonautonomous nonlinearities,
    Appl. Math. Lett., Vol. 88 (2019), p. 149-155, arXiv:1808.09148, DOI 10.1016/j.aml.2018.08.021
  9. B. Bieganowski: [in polish] Narzędzia informatyczne w nauczaniu przedmiotów przyrodniczych,
    w: A.B. Kwiatkowska, M.M. Sysło [red.]: Informatyka w edukacji. Myśl komputacyjnie!, Toruń 2018, ISBN: 978-83-231-4049-8, p. 102-108
  10. B. Bieganowski, S. Secchi: The semirelativistic Choquard equation with a local nonlinear term,
    Discrete & Continuous Dynamical Systems - A, Vol. 37, no 7 (2019), p. 4279-4302 DOI 10.3934/dcds.2019173, arXiv:1805.05628
  11. B. Bieganowski: Systems of coupled Schrödinger equations with sign-changing nonlinearities via classical Nehari manifold approach,
    Complex Var. Elliptic Equ., Vol. 64, Issue 7 (2019), p. 1237-1256, DOI 10.1080/17476933.2018.1514029
  12. B. Bieganowski: The fractional Schrödinger equation with Hardy-type potentials and sign-changing nonlinearities,
    Nonlinear Analysis, Vol. 176 (2018), p. 117-140 DOI 10.1016/j.na.2018.06.009
  13. B. Bieganowski, T. Cieślak, K. Fujie, T. Senba: Boundedness of solutions to the critical fully parabolic quasilinear one-dimensional Keller-Segel system,
    Math. Nachr., Vol. 292, Issue 4 (2019), p. 724-732, DOI 10.1002/mana.201800175
  14. B. Bieganowski: Solutions of the fractional Schrödinger equation with a sign-changing nonlinearity,
    J. Math. Anal. Appl., Vol. 450, Issue 1 (2017), p. 461-479 DOI 10.1016/j.jmaa.2017.01.037
  15. B. Bieganowski, J. Mederski: Nonlinear Schrödinger equations with sum of periodic and vanishing potentials and sign-changing nonlinearities,
    Commun. Pure Appl. Anal., Vol. 17, Issue 1 (2018), p. 143-161 DOI 10.3934/cpaa.2018009

Selected achievements:

Conferences:

Certifications:

Teaching (in polish):
Rok 2019/2020: Rok 2018/2019: Rok 2017/2018: Rok 2016/2017: Rok 2015/2016:

Valid XHTML 1.0 Transitional